Advertisement

Mathematische Annalen

, Volume 308, Issue 3, pp 507–517 | Cite as

Ternary positive definite quadratic forms are determined by their theta series

  • Alexander Schiemann
Mathematics Subject Classification (1991):11H55 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Alexander Schiemann
    • 1
  1. 1. FB 9 Mathematik, Universität des Saarlandes, Postfach 15 11 50, D-66041 Saarbrücken, Germany (e-mail: aschiem@math.uni-sb.de) DE

Personalised recommendations